MAUDE Adverse Event Report: APYX MEDICAL CORPORATION J-PLASMA

APYX MEDICAL CORPORATION J-PLASMA
Model Number BVX-270B
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Codes Burn(s) (1757); Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician reports that the resident used poor surgical technique and therefore is no longer with the practice.
 
Event or Problem Description
Patient presented with third degree burns on the interior and lateral thighs with no post infection or fat necrosis.The investigation concluded that the reported issue is associated with poor surgical technique.There was no reported malfunction of the device.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
cleawater FL 33760
MDR Report Key10647697
Report Number3007593903-2020-00024
Device Sequence Number3202832
Product Code GEI
UDI-Device Identifier00607151009458
UDI-Public00607151009458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBVX-270B
Device Catalogue NumberBVX-270B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;